| Model Number |
VICM512.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 12.1mm vticm512.1 implantable collamer lens of a -10.0 diopter, was implanted into the patient's right eye (od) on (b)(6) 2023.On (b)(6) 2024, the lens was removed due to elevated iop without pupil block and angle closure.The problem was resolved.
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).
Additional Manufacturer Narrative
Correction: d6: (b)(6) 2024.Claim# (b)(4).
Additional Manufacturer Narrative
D2: mta.D4: vicm512.1.Udi: (b)(4).H4: 01/24/2023.B5: the reporter indicated that a 12.1mm vicm512.1 implantable collamer lens of a -10.0 diopter, was implanted into the patient's eye.Claim# (b)(4).